# SDR USAA2013040200032

- Difficulty date: February 27, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 94,990 hours, 33,745 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173N210113
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON RUDDER LEADING EDGE AT RUDDER STA 245.00.  REPAIRED RUDDER LEADING EDGE AT RUDDER STA 245.00 IAW B757 SRM 55-40-01, TABLE 1 & 51-70-05.
